| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2026.Gmk-spherika 02.12.E0410fl gmk-sphere tibial insert e-cross - flex 4l - 10mm (k202022) lot 2509023: (b)(4) items manufactured and released on 10-sep-2025.Expiration date: 28-aug-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 1 month from the priamary, the patient came in presenting drainage from the primary surgery and the cause is unknown.The surgeon performed a washout and poly exchange.The surgery was completed successfully.